Skip to Main Content

Shop by category

Shop by Price

Shop by Brand

Health & Beauty

Showing results 385 – 480 of 486.

Compare to Imodium® A-D Active Ingredient, Loperamide Hydrochloride 2 mg. Kirkland Signature™ Anti-Diarrheal 2mg., 400 Caplets
$7.59
4.7619(21)

Compare to Imodium® A-D Active Ingredient, Loperamide Hydrochloride 2 mg.




For Temporary Relief of Minor Aches & Pains of Muscles & Joints. Salonpas® Pain Relieving Patch, 140 Patches

For Temporary Relief of Minor Aches & Pains of Muscles & Joints.



Non-Greasy Pain Relieving Cream, 2 Tubes, 4 Ounces Each. Ultra Strength BENGAY® Cream, 8 Ounces

Non-Greasy Pain Relieving Cream, 2 Tubes, 4 Ounces Each.


Sugar-free, Non-thickening, Great For Cooking Benefiber®, 190 Servings $6 OFF

Sugar-free, Non-thickening, Great For Cooking


1,000 mg of Vitamin C Plus 13 Vitamins, Minerals & Herbs. Citrus or Berry Flavors. Airborne® Immune Support Supplement, 116 Chewable Tablets

1,000 mg of Vitamin C Plus 13 Vitamins, Minerals & Herbs. Citrus or Berry Flavors.


1,000 mg of Vitamin C Plus 13 Vitamins, Minerals & Herbs. Very Berry, Lemon Lime, or Zest Orange Flavors. Airborne® Immune Support, 36 Effervescent Tablets

1,000 mg of Vitamin C Plus 13 Vitamins, Minerals & Herbs. Very Berry, Lemon Lime, or Zest Orange Flavors.




Natural Apple, Cherry, Grape, Lemon, Orange, and Strawberry Flavors. Schiff® Digestive Advantage Probiotic, 120 Gummies

Natural Apple, Cherry, Grape, Lemon, Orange, and Strawberry Flavors.


Oxymetazoline HCl 0.05%, Nasal Decongestant, 3 Bottles, 30 ml Each. Afrin® Original: Maximum Strength Nasal Spray, 90 ml

Oxymetazoline HCl 0.05%, Nasal Decongestant, 3 Bottles, 30 ml Each.


Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml. Neilmed® SINUS RINSE™

Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml.



Calcium 500 mg + D + K. Sugar Free. Chocolate or Caramel Flavor. Kirkland Signature™ Calcium Chews, 180 Soft Chews

Calcium 500 mg + D + K. Sugar Free. Chocolate or Caramel Flavor.


Available At Your Local Warehouse Weider® Red Yeast Rice Plus, 180 Tablets

Available At Your Local Warehouse


2 Bottles, 50 Tablets Each, Ranitidine 150 mg. MAXIMUM STRENGTH Zantac 150®, 100 Tablets

2 Bottles, 50 Tablets Each, Ranitidine 150 mg.





1200 mg Guaifenesin & 60 mg Dextromethorphan HBr 48 Extended-Release Bi-layer Tablets Maximum Strength Mucinex® DM, 48 Tablets

1200 mg Guaifenesin & 60 mg Dextromethorphan HBr 48 Extended-Release Bi-layer Tablets


Available At Your Local Costco Warehouse. Nature Made® Iron 65 mg., 300 Tablets 5.0(3)

Available At Your Local Costco Warehouse.




Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid Excedrin Extra Strength, 300 Caplets $3 OFF

Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid


Standardized to 60% HCA. Made with Super Citrimax®. DietWorks™ Garcinia Cambogia 500 mg., 210 Vegetarian Capsules

Standardized to 60% HCA. Made with Super Citrimax®.



210 Sugar Free LemonMint Herb Throat Drops Ricola® Cough Drops

210 Sugar Free LemonMint Herb Throat Drops




Compare to Claritin-D® Active Ingredients, Loratadine 10 mg. and Pseudoephedrine Sulfate 240 mg. Kirkland Signature™ Allerclear-D 24 Hour, 15 Extended Release Tablets

Compare to Claritin-D® Active Ingredients, Loratadine 10 mg. and Pseudoephedrine Sulfate 240 mg.


One Bottle of 25 and One Bottle of 40 Zyrtec® Allergy 10mg, 65 Liquid Gels

One Bottle of 25 and One Bottle of 40


Two Bottles, 14 oz. Each, with POLYQUAD® and ALDOX® Dual Disinfectants OPTI-FREE® PureMoist® Solution, 28 Ounces

Two Bottles, 14 oz. Each, with POLYQUAD® and ALDOX® Dual Disinfectants



5 Second Results. Choice of 4 Test Sites. Downloadable 500 Value Memory. ACCU-CHEK® Aviva Diabetes Monitoring Kit

5 Second Results. Choice of 4 Test Sites. Downloadable 500 Value Memory.


Includes CF Max Multi-Symptom Cold 12 Ounces and CF Nighttime Mult-Symptom Cold 8 Ounces. Robitussin® CF Day & Night Cold Relief

Includes CF Max Multi-Symptom Cold 12 Ounces and CF Nighttime Mult-Symptom Cold 8 Ounces.


Compare to Maximum Strength Pepcid AC® Active Ingredient*, Famotidine 20 mg., 2 Bottles, 85 Tablets Each. Kirkland Signature™ Acid Controller, 170 Tablets

Compare to Maximum Strength Pepcid AC® Active Ingredient*, Famotidine 20 mg., 2 Bottles, 85 Tablets Each.


Compare to Tylenol® Cold Multi-Symptom Daytime/Nightime Active Ingredients^, 120 Daytime Gelcaps, 48 Nightime Gelcaps. Kirkland Signature™ Cold Multi-Symptom Daytime and Nightime Rapid Release Gelcaps

Compare to Tylenol® Cold Multi-Symptom Daytime/Nightime Active Ingredients^, 120 Daytime Gelcaps, 48 Nightime Gelcaps.



Strawberry Flavor. 2500 mcg of Biotin Per Serving. Includes Antioxidants C & E. Nature's Bounty® Hair Skin and Nails, 230 Gummies

Strawberry Flavor. 2500 mcg of Biotin Per Serving. Includes Antioxidants C & E.


Compare to METAMUCIL® Capsules active ingredient^, 2 Bottles, 360 Capsules Each, Gluten Free (< 20 ppm). <br/> Kirkland Signature™ Fiber Capsules, 720 Capsules

Compare to METAMUCIL® Capsules active ingredient^, 2 Bottles, 360 Capsules Each, Gluten Free (< 20 ppm).


(2) Tubes, 1 oz. each, Plus (1) 0.5 oz. Tube NEOSPORIN® Original Ointment, 2.5 oz.

(2) Tubes, 1 oz. each, Plus (1) 0.5 oz. Tube


Maximum Strength, Controls Cough, Relieves Nasal & Chest Congestion, Thins & Loosens Mucus<br/>2 Bottles, 9 Ounces Each. Available at your local warehouse. Mucinex® FAST-MAX™ Severe Congestion & Cough, 18 Ounces

Maximum Strength, Controls Cough, Relieves Nasal & Chest Congestion, Thins & Loosens Mucus
2 Bottles, 9 Ounces Each. Available at your local warehouse.




30 Bottles, 8 Ounces Each, Cran Pomegranate Flavor Joint Juice® Glucosamine & Chondroitin 5.0(5)

30 Bottles, 8 Ounces Each, Cran Pomegranate Flavor


Compare to Zyrtec-D® Active Ingredients, Cetirizine HCl 5 mg., Pseudoephedrine HCl 120 mg. Kirkland Signature™ Aller-Tec D 12 Hour, 24 Extended Release Tablets

Compare to Zyrtec-D® Active Ingredients, Cetirizine HCl 5 mg., Pseudoephedrine HCl 120 mg.


One Per Day Formulation Includes 8 B Vitamins, Electrolytes and Vitamin C. Kirkland Signature™ Super B-Complex, 500 Tablets $3 OFF

One Per Day Formulation Includes 8 B Vitamins, Electrolytes and Vitamin C.




5 Second Results. No Coding. Downloadable 500 Value Memory. ACCU-CHEK® Nano Diabetes Monitoring Kit

5 Second Results. No Coding. Downloadable 500 Value Memory.


3 Clinically Tested, Safe and Effective Ingredients. Weider Prime™ Testosterone Support, 120 Capsules

3 Clinically Tested, Safe and Effective Ingredients.


Compare to Tums® Ultra active ingredient^, 2 Bottles, 265 Tablets Each, Gluten Free (< 20 ppm).<br/> Kirkland Signature™ Antacid Ultra Strength 1000 mg, 530 Tablets

Compare to Tums® Ultra active ingredient^, 2 Bottles, 265 Tablets Each, Gluten Free (< 20 ppm).



Compare to Benadryl® Allergy Ultratab™ active ingredient^, Diphenhydramine HCI 25mg, Antihistamine/Allergy Relief.<br/> Kirkland Signature™ Allergy Medicine 25 mg., 600 MINITABS

Compare to Benadryl® Allergy Ultratab™ active ingredient^, Diphenhydramine HCI 25mg, Antihistamine/Allergy Relief.



Immediate-Release Expectorant, Gauifenesin 400 mg., 2 Bottles, 200 Tablets In Each Bottle<br/> Kirkland Signature™ Mucus Relief Chest 400 mg., 400 Tablets

Immediate-Release Expectorant, Gauifenesin 400 mg., 2 Bottles, 200 Tablets In Each Bottle


Distinctive polygel® Controlled Release Designed to Reduce Flushing. Available At Your Local Warehouse. Slo-Niacin® 500 mg, 175 Tablets

Distinctive polygel® Controlled Release Designed to Reduce Flushing. Available At Your Local Warehouse.



Compare to the active ingredient in Colace® Kirkland Signature™ Docusate Sodium, 100 mg., 400 Softgels

Compare to the active ingredient in Colace®


Compare to Bayer® Low Dose Aspirin active ingredient^, Enteric Coated Aspirin 81 mg, Aspirin Regimen**/Pain Reliever (NSAID)*<br/> Kirkland Signature™ Aspirin 81 mg., 730 Enteric Coated Tablets

Compare to Bayer® Low Dose Aspirin active ingredient^, Enteric Coated Aspirin 81 mg, Aspirin Regimen**/Pain Reliever (NSAID)*


Loratadine 10 mg, Non-Drowsy, 24 Hour Allergy Relief, No Water Needed, Melts in Your Mouth. Claritin® RediTabs® 10 mg, 60 Tablets

Loratadine 10 mg, Non-Drowsy, 24 Hour Allergy Relief, No Water Needed, Melts in Your Mouth.


Original Prescription Strength, Cetirizine HCI/Antihistamine 10mg. Zyrtec Allergy 10mg, 100 Tablets

Original Prescription Strength, Cetirizine HCI/Antihistamine 10mg.



Uses Bayer's CONTOUR® NEXT Test Strips Bayer's CONTOUR® NEXT Blood Glucose Monitoring System

Uses Bayer's CONTOUR® NEXT Test Strips



Gluten Free, Calcium Carbonate 1,000 mg., Assorted Berry Flavor Tums® Ultra® Maximum Strength, 265 Tablets

Gluten Free, Calcium Carbonate 1,000 mg., Assorted Berry Flavor


Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.<br/> Kirkland Signature™ Acetaminophen Rapid Release Extra Strength PM., 400 Gelcaps

Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.



Maximum Strength, Expectorant & Nasal Decongestant Mucinex® D, 24Tablets

Maximum Strength, Expectorant & Nasal Decongestant


Compare to Cortizone 10® PLUS Active Ingredients.*<br/>4 Tubes, 2 Ounces Each Kirkland Signature™ Hydrocortisone 1% PLUS Anti-Itch Cream, 8 Ounces 3.3333(3)

Compare to Cortizone 10® PLUS Active Ingredients.*
4 Tubes, 2 Ounces Each


Includes 6 Packets Multi-Symptom Severe Cold and 18 Packets Nighttime Severe Cold & Cough Theraflu® Severe Cold Day and Night Pack, 24 Packets

Includes 6 Packets Multi-Symptom Severe Cold and 18 Packets Nighttime Severe Cold & Cough


Loratadine 5 mg. Non-Drowsy 24 Hour Allergy Relief, Ages 2 and Up. Children's Claritin® Grape Chewables, 50 Tablets

Loratadine 5 mg. Non-Drowsy 24 Hour Allergy Relief, Ages 2 and Up.



Includes 12 Ounces Cough+Chest Congestion DM Max and 8 Ounces Nighttime Cough DM Max. Robitussin® DM Day & Night Cough Relief

Includes 12 Ounces Cough+Chest Congestion DM Max and 8 Ounces Nighttime Cough DM Max.


2 Bottles, 4 Ounces Each, Treats Chest Congestion, Nasal Congestion, Cough Children's Mucinex® Multi-Symptom Cold, 8 Ounces

2 Bottles, 4 Ounces Each, Treats Chest Congestion, Nasal Congestion, Cough


COMPARE TO TYLENOL® ARTHRITIS PAIN active ingredient*, Acetaminophen 650 mg, Pain Reliever/Fever Reducer Kirkland Signature™ Arthritis Pain 650 mg, 400 Extended-Release Tablets

COMPARE TO TYLENOL® ARTHRITIS PAIN active ingredient*, Acetaminophen 650 mg, Pain Reliever/Fever Reducer


AntiGas Simethicone 125 mg. Relieves Gas Fast. Gas-X® Extra Strength, 120 Softgels $3 OFF

AntiGas Simethicone 125 mg. Relieves Gas Fast.



For Soft Contact Lenses, 3 Bottles, 16 oz. Each, FREE Lens Case Included. Kirkland Signature™ Multi-Purpose Solution, 48 Ounces $2 OFF

For Soft Contact Lenses, 3 Bottles, 16 oz. Each, FREE Lens Case Included.


Maximum Strength 400 mg EGCG Per Dose, Fast-Acting Liquid Soft-Gels. Green Tea Fat Burner®†, 200 Liquid Soft-Gels

Maximum Strength 400 mg EGCG Per Dose, Fast-Acting Liquid Soft-Gels.


Pain Reliever/Fever Reducer, Compare to Extra Strength Tylenol® active ingredient**<br/>2 Bottles, 500 Caplets Each Kirkland Signature™ Extra Strength Acetaminophen 500 mg, 1000 Caplets

Pain Reliever/Fever Reducer, Compare to Extra Strength Tylenol® active ingredient**
2 Bottles, 500 Caplets Each




#1 Dentist Recommended Brand for Sensitive Teeth^, Maximum Strength** with Fluoride. Sensodyne® Extra Whitening Toothpaste, 4 Tubes 6.5 oz Each.

#1 Dentist Recommended Brand for Sensitive Teeth^, Maximum Strength** with Fluoride.


Compare to METAMUCIL® active ingredient^, 2 Bottles, 180 Doses Each, Orange Flavor, Gluten Free (< 20 ppm). Kirkland Signature™ Natural Psyllium Fiber, 360 Doses

Compare to METAMUCIL® active ingredient^, 2 Bottles, 180 Doses Each, Orange Flavor, Gluten Free (< 20 ppm).


Compare to Benefiber^ Active Ingredient, Natural Fiber Supplement, 200 Servings Kirkland Signature™ OPTIFIBER™, 25.6 Ounces

Compare to Benefiber^ Active Ingredient, Natural Fiber Supplement, 200 Servings


Compare to LACTAID® Fast Act Caplets active ingredient^, Gluten Free (< 20 ppm).                                                                                                                                                     Kirkland Signature™ Fast Acting Lactase, 180 Caplets

Compare to LACTAID® Fast Act Caplets active ingredient^, Gluten Free (< 20 ppm).                                                                                                                                                    



Three 14-day Courses of Treatment. Omeprazole Magnesium Delayed Release Tablets 20.6 mg. - Acid Reducer. Prilosec OTC®, 42 Tablets

Three 14-day Courses of Treatment. Omeprazole Magnesium Delayed Release Tablets 20.6 mg. - Acid Reducer.


Home & Away Combo Pack. Helps Prevent Gas Before it Starts.† Beano® Home & Away, 120 Tablets + 12 Tablets

Home & Away Combo Pack. Helps Prevent Gas Before it Starts.†



Compare to UNISOM® SLEEPTABS active ingredient^, Doxylamine Succinate 25 mg, Nighttime Sleep Aid.<br/> Kirkland Signature™ Sleep Aid 25 mg., 192 Tablets

Compare to UNISOM® SLEEPTABS active ingredient^, Doxylamine Succinate 25 mg, Nighttime Sleep Aid.



Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®** Kirkland Signature™ Ibuprofen 200 mg., 360 Liquid Filled Capsules

Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®**


Maximum Strength 120 mg., for Sinus Pressure + Congestion, Sudafed® 12 Hour, 30 Coated Caplets

Maximum Strength 120 mg., for Sinus Pressure + Congestion,


Contact Lens Solution, 2 Bottles, 14 Ounces Each OPTI-FREE® RepleniSH® Solution, 28 Ounces 4.0(1)

Contact Lens Solution, 2 Bottles, 14 Ounces Each


Uses Bayer’s BREEZE® 2 test strips Bayer's Breeze® 2 Blood Glucose Monitoring System

Uses Bayer’s BREEZE® 2 test strips



Compare to EXTRA STRENGTH TYLENOL® RAPID RELEASE^, Acetaminophen 500 mg, Pain Reliever/Fever Reducer.<br/> Kirkland Signature™ Acetaminophen Rapid Release Extra Strength 500 mg., 400 Gelcaps

Compare to EXTRA STRENGTH TYLENOL® RAPID RELEASE^, Acetaminophen 500 mg, Pain Reliever/Fever Reducer.


2 Bottles, 5 Ounces Each. Grape or Orange Flavor. Delsym® 12 Hour Cough Relief

2 Bottles, 5 Ounces Each. Grape or Orange Flavor.



Anti-Streak, Great for Eyewear & Glass Screens, Anti-Static. Wipe 'n Clear® Lens Wipe, 225 Wipes

Anti-Streak, Great for Eyewear & Glass Screens, Anti-Static.



Pain Reliever/Fever Reducer (NSAID) Compare to Motrin® IB active ingredient**. 2 Bottles, 500 Caplets Each. Kirkland Signature™ Ibuprofen IB 200 mg., 1,000 Caplets

Pain Reliever/Fever Reducer (NSAID) Compare to Motrin® IB active ingredient**. 2 Bottles, 500 Caplets Each.



Regular Strength. Compare to ECOTRIN® active ingredient^, Aspirin 325 mg (NSAID)*, Pain Reliever/Fever Reducer.<br/> Kirkland Signature™ Enteric Aspirin 325 mg., 500 Safety Coated Tablets

Regular Strength. Compare to ECOTRIN® active ingredient^, Aspirin 325 mg (NSAID)*, Pain Reliever/Fever Reducer.


Standardized Trans-resveratrol with Red Wine Extract trunature® Maximum Strength Resveratrol 250 mg, 140 Softgels $3 OFF

Standardized Trans-resveratrol with Red Wine Extract



Loratidine 10 mg, Non-Drowsy*, 24 Hour Allergy Relief, 2 Bottles: 45ct. & 60ct. Claritin® 10 mg, 105 Tablets

Loratidine 10 mg, Non-Drowsy*, 24 Hour Allergy Relief, 2 Bottles: 45ct. & 60ct.


Diphenhydramine HCl 25 mg, 3 Boxes, 48 Tablets Each Benadryl® Allergy Ultra Tabs, 144 Count

Diphenhydramine HCl 25 mg, 3 Boxes, 48 Tablets Each


Cetirizine HCI 5mg., Psuedoephedrine HCI 120mg. Zyrtec-D® 12 Hour, 24 Tablets

Cetirizine HCI 5mg., Psuedoephedrine HCI 120mg.


Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer Kirkland Signature™ Naproxen Sodium 220 mg, 400 Caplets

Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer



Lansoprazole 15mg., Delayed Release Capsules Prevacid®24HR Acid Reducer, 42 Capsules $6 OFF

Lansoprazole 15mg., Delayed Release Capsules


Lubricant Eye Drops, 3 Bottles, 10 ml Each Systane® ULTRA, Lubricating Eye Drops 30 ml 5.0(2)

Lubricant Eye Drops, 3 Bottles, 10 ml Each


2 Bottles, 4 Ounces Each, Ibuprofen 100 mg/5 mL, Berry Flavor Motrin® Children's Suspension, 8 Ounces

2 Bottles, 4 Ounces Each, Ibuprofen 100 mg/5 mL, Berry Flavor


Supports Strong Bones and Healthy Immune Function† Nature's Bounty® Vitamin D3 5000 IU, 300 Softgels 4.0(1)

Supports Strong Bones and Healthy Immune Function†